MAUDE Adverse Event Report: ENDOLOGIX AFX; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX AFX; AFX2 BIFURCATED STENT GRAFT
Model Number BEA22-70/I16-30
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.If additional information pertinent to the event is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Primary procedure was performed by dr.(b)(6) at (b)(6) medical center, in (b)(6) in (b)(6), on (b)(6) 2017.Patient was implanted with an afx2 bifurcated stent, a afx vela suprarenal, a afx limb stent graft, and an ovation ix extender.On (b)(6) 2018, it was discovered that the patient had a indeterminate endoleak (possible type 3a) between the main body limb and left distal extension.On (b)(6) 2018, the left distal extension was relined with another afx limb stent graft of the same size.Completion angio showed no further evidence of a type 3a endoleak, but did reveal a persistent type 2 endoleak.Patient was reported to be in a stable condition post op.No additional event or patient information is available.
 
Additional Manufacturer Narrative
An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made and denied response were received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
AFX
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7658248
Report Number2031527-2018-00578
Device Sequence Number11420425
Product Code MIH
UDI-Device Identifier00818009015143
UDI-Public(01)00818009015143(17)180626
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/26/2018
Device Model NumberBEA22-70/I16-30
Device Lot Number1708017005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date03/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT (LN 1618787007); AFX VELA SUPRARENAL (LN 1724800013); OVATION IX EXTENDER (LN FS041417-21); AFX LIMB STENT GRAFT (LN 1618787007); AFX VELA SUPRARENAL (LN 1724800013); OVATION IX EXTENDER (LN FS041417-21)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR